# SDR USAA980060

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511379
- Condition: Corrosion
- Location: Bs 325
- Part time: 41,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA AT FLOORBEAM BOARD 1 INCH BY 78 INCHES TOP SURFACE BETWEEN STATION 325 RBL 24-RBL 54.  REPAIR T-CAP PER REPAIR DOCUMENT SRM 53-00-51 AND EA 61283.  (M)
